MathSciNet Relay Station
MathSciNet bibliographic data
MR2051341 (2005b:34094) 34C25 (92D25 92D40)
Zhang, Zhengqiu; Wu, Jun; Wang, Zhicheng Periodic solutions of nonautonomous stage-structured cooperative system. Comput. Math. Appl. 47 (2004), no. 4-5, 699–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement